FDA Approved Drugs and User Comments: LIVALO

User Comments:


For High Cholesterol “I have taken other Statins, but have been on Livalo since Jan 1. After a few weeks, I began experiencing upper thoracic pain after standing for awhile. And the last couple of weeks, I have been so tired, esp about 9:30 am and later afternoon, that I would like to take a nap. I have tried but I am not a daytime sleeper, so I don’t rest, much less sleep. My balance is off, and I nearly fell a few times. 1 more thing, I cannot get warm; and that has been since the beginning of January. Oh, and this morning I was greeted by moderate discomfort down my posterior R thigh. Normally, I am a very active woman, but not so much lately.”

K (taken for 1 to 6 months) February 22, 2018


For High Cholesterol “Started on Lipitor 10mg years ago – no issues then Doctor upped dosage to 20mg and I couldn’t get out of bed! Gave up on statins till December when Cardiologist put me on Livalo 2mg for 5 weeks. No muscle aches or pains but increase in leg cramps. Went to regular Doctor in January – blood test A1C was elevated but all cholesterol levels were in limits! Thought from Livalo and so I was put on Crestor…. 2 weeks on Crestor and daily headaches, muscle aches & pains, weight gain and blood glucose still elevated and not under control. Quit and went back to Livalo! Aches and pains went away. Read that statins in general can have an effect on blood glucose. Each person reacts to medication differently – like “your mileage may vary”. I’ll stick with the Livalo to keep my cholesterol in check and work on diet and exercise to get my weight down so I can get off all medications!”

VickyDag (taken for 1 to 6 months) February 9, 2018


For High Cholesterol “Have taken all the statins, they all caused severe muscle problems. CPK was off the charts! I asked the Dr. about Livalo which he didn’t think too much about. I took 2mg’s and 30 days later all my numbers were cut in half! It really does work, for some reason I trust the japanese. We tried 4mg and a that point my muscle issues came back. So, I’m at 2mg without any major issues. Skin is a little dry now and then, a little pain here and there, a little rash here and there. But overall it really works. 40mgs of Lipitor or 2 mgs of Livalo! I would go with less is more! My next mission is to take 2mg every other day. It will still work according to my doctor! Less is more!”

M. R. (taken for 2 to 5 years) January 29, 2018


For High Cholesterol “After a few years of not taking statins, my doc convinced me to try Livalo. He said it’s great for people who have side effects. Well, he’s wrong. I’m only on 1 mg daily, and after less than 2 weeks, I have everything from constant gas, to crying fits, to back pain, to having chunks of my hair fall out. I’m normally very active, but I’m so tired all the time, all I’ve been doing is working and watching TV. And my libido is gone, much to my husband’s dismay. I have my follow up in a month, but I’m considering discontinuing the meds and canceling that appointment. Thankfully I got free samples, because it is very pricey medication.”

AZ-55-year-old-woman (taken for less than 1 month) January 25, 2018


For High Cholesterol “I’ve been on this about a year and it’s worked fine with no side effects at all that I can see. I had Lipitor prior to this for about 3 months which had all the usual side effects and before that Zetia, which nearly killed me after about 4 years on that (muscle weakness and degeneration was the worst side effect of Zetia). Livalo works with few side effects, if you can afford it or if your insurance will cover it.”

Teleman2013 (taken for 1 to 2 years) January 22, 2018


For High Cholesterol “I took Livalo 2mg every other day for 2 weeks total of 5 pills now I have neck and shoulder pain with stiffness, ankles, knees weak, with hip pain. I have been on other statins with muscle pains, but this is the worse. I have not taken any more Livalo in 4 days. Some muscle pains are better but the neck and shoulder are the worst today. I am tired of trying statins. I am done !!!!”

icy2017 November 20, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.